MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that error messages were bypassed and testing continued during use with the bd facscanto¿ ii.The following information was provided by the initial reporter: mdr safety checklist - error messages (case) 1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes.4.Is this presto? no.It was reported by the customer that fluidic board requesting shutdown - float switch timeout during a long clean.Fluidic board requesting shutdown - float switch timeout during a long clean.
 
Additional Manufacturer Narrative
D.4.Medical device expiration date: na.E.1.Initial reporter address 1: (b)(6).H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
Could you please verify - error message was observed by the user during long clean of the instrument.Did the customer bypassed the error message and tested patient sample? "yes, error during long clean.But otherwise the instrument was still used for samples as normal.Long clean did not prevent other normal operation of the instrument." user was not testing patient sample during long clean process.It was reported that error messages were bypassed and testing continued during use with the bd facscanto¿ ii.The following information was provided by the initial reporter: mdr safety checklist - error messages (case) 1.Are you running patient samples for diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes 2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes 3.Did the customer bypass the error message? (if yes, go to question #4.If no, no further questions required.): yes 4.Is this presto? no it was reported by the customer that fluidic board requesting shutdown - float switch timeout during a long clean.Fluidic board requesting shutdown - float switch timeout during a long clean.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2023-00193 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.H3 other text : see h.10.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17906536
Report Number2916837-2023-00193
Device Sequence Number15365000
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public(01)00382903389629
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Supplement Date Received by Manufacturer10/19/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown